# SDR SIMA2018091106005

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT REINFORCEMENT STRUCTURE HAS CORROSION ON THE AFT SIDE AROUND THE LOWER NUTPLATE HOLE. ACCOMPLISHED REPAIR TO FRAME 22 SERVICE DOOR CUTOUT IAW ERS-EM-53MR-3396 R1.
